# SDR DALA2023032402307

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, CUSP ANGLE ON R1 DOOR JAMB WAS FOUND CORROSION ON CUSP WEB TO BTW STA 218 TO STA 237 RH. CORRECTIVE ACTION: CUSP WEB TO BTW STA 218 TO STA 237 RH WAS FABRCATED AND REPAIRED PER B 717-200 SRM 53-00-55-2R-4 FIG 226, DWG 9930538-109 REV. CC AND WAS REMOVED AND INSTALLED PER NRC 00553. (LP 2685543)
